RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1993, Volume 5, Issue 2, Pages 90–97 (Mi dm680)  

Algebraic operations and equalities generated by Grassmann algebras

V. M. Maksimov


Full text: PDF file (805 kB)

English version:
Discrete Mathematics and Applications, 1993, 3:4, 377–383

Bibliographic databases:
UDC: 519
Received: 30.10.1992

Citation: V. M. Maksimov, “Algebraic operations and equalities generated by Grassmann algebras”, Diskr. Mat., 5:2 (1993), 90–97; Discrete Math. Appl., 3:4 (1993), 377–383

Citation in format AMSBIB
\Bibitem{Mak93}
\by V.~M.~Maksimov
\paper Algebraic operations and equalities generated by Grassmann algebras
\jour Diskr. Mat.
\yr 1993
\vol 5
\issue 2
\pages 90--97
\mathnet{http://mi.mathnet.ru/dm680}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1250959}
\zmath{https://zbmath.org/?q=an:0805.15024}
\transl
\jour Discrete Math. Appl.
\yr 1993
\vol 3
\issue 4
\pages 377--383


Linking options:
  • http://mi.mathnet.ru/eng/dm680
  • http://mi.mathnet.ru/eng/dm/v5/i2/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:200
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020